BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On singular perturbations of superlinear elliptic systems

Participants in the publication
M. Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Publication Identifiers
ISSN - 0022-247X

Volume
352

Starting page
246
Last page
258


Export

APA
M. Ramos, (2009). On singular perturbations of superlinear elliptic systems. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 352, 246-258. ISSN 0022-247X. eISSN .

IEEE
M. Ramos, "On singular perturbations of superlinear elliptic systems" in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 352, pp. 246-258, 2009.

BIBTEX
@article{21945, author = {M. Ramos}, title = {On singular perturbations of superlinear elliptic systems}, journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, year = 2009, pages = {246-258}, volume = 352 }